MathSciNet Relay Station
MathSciNet bibliographic data
MR1243610 11B65 (11F27 33D10)
Borwein, J. M.; Borwein, P. B.; Garvan, F. G. Some cubic modular identities of Ramanujan. Trans. Amer. Math. Soc. 343 (1994), no. 1, 35–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement